# SDR CALA2017061001789

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 76,912 hours, 18,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51401
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD CREASE BEAM BETWEEN BS 1020 AND 1040 FOUND CORRODED AROUND DOME NUTS.  ACCOMPLISHED A REPAIR IAW SRM 53-00-13, REPAIR 2.
